# SDR AMW082976BC

- Difficulty date: March 1, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N138YV
- Make and model: Beech 1900D
- Aircraft serial: UE138
- Aircraft time: 22,622 hours, 36,814 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 063373
- Condition: False Indication
- Location: Master
- Part time: 22,399 hours, 36,472 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE IN FLT, THE BATTERY CHARGE ANNUN ILLUMINATED.  CREW PROCEEDED TO DESTINATION, LANDED SAFELY WITH NO FURTHER INCIDENT.  THIS BATTERY CHARGE LIGHT ILLUMINATION IS CONSIDERED A NUISANCE WARNING, CAUSING SERIOUS DISTRACTION TO THE PILOTS.  REMOVED AND REPLACED BATTERY
